# SDR DALA2024061005951

- Difficulty date: June 9, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Nicked
- Location: Frm 27 S40-41l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 NICK EXTERNAL SKIN LOCATED AT FR 27 AND STR 40L TO STR 41L AT LOWER FUSELAGE. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOCATED AT FR 27 AND STR 40L TO STR 41L AT LOWER FUSELAGE AS PER A319 SRM 53-21-11- 300-093. (0385049)
